# SDR 9WGA2025092054663

- Difficulty date: July 25, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CENTER WING UPPER PANEL CORRODED AT LH APPROX STA 1226, XCW 22.5 AT S-15.  AFTER FURTHER EVALUATION, BOEING CERTIFIED THE BLENDED OUT AREA AS A PERMANENT REPAIR AND BEEN COMPLETED WITH ALL THE REQUESTED PROVISIONS AT LH CENTER WING UPPER PANEL APPROX STA 1226, XCW 22.5 AT S- 15 IAW MD-11 BOEING MESSAGE: WGN-WGN-25-0035-04C. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
